# SDR USAA2013013000016

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 41,388 hours, 15,112 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Part serial: 56165
- Condition: Leaking
- Location: Cockpit
- Part time: 58,696 hours, 22,879 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED CREW OXYGEN LEVEL DROPPING THROUGHOUT FLIGHT.  MAINTENANCE FOUND FIRST OFFICER'S OXYGEN MASK LEAKING. SWAPPED F/O'S O2 MASK WITH PRIMARY OBSERVER'S SEAT MASK.  REMOVED AND REPLACED OBSERVER'S QUICK-DONNING FULL FACE MASK ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 35-12-41-400-002A.
